BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2016 >
Volume 10 Number 1 >

Please use this identifier to cite or link to this item:

Title: Conjugates for Finding the Automorphism Group and Isomorphism of Design Resolutions
Authors: Topalova, Svetlana
Keywords: Conjugates
Design Resolutions
Automorphism Group
Issue Date: 2016
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 10, No 1, (2016), 079p-092p
Abstract: Consider a combinatorial design D with a full automorphism group G D. The automorphism group G of a design resolution R is a subgroup of G D. This subgroup maps each parallel class of R into a parallel class of R. Two resolutions R 1 and R 2 of D are isomorphic if some automorphism from G D maps each parallel class of R 1 to a parallel class of R 2. If G D is very big, the computation of the automorphism group of a resolution and the check for isomorphism of two resolutions might be difficult. Such problems often arise when resolutions of geometric designs (the designs of the points and t-dimensional subspaces of projective or affine spaces) are considered. For resolutions with given automorphisms these problems can be solved by using some of the conjugates of the predefined automorphisms. The method is explained in the present paper and an algorithm for construction of the necessary conjugates is presented. ACM Computing Classification System (1998): F.2.1, G.1.10, G.2.1.
ISSN: 1312-6555
Appears in Collections:Volume 10 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol10-num1-2016-p079-p092.pdf161.73 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License